# SDR 2010FA0001221

- Difficulty date: November 4, 2010
- Submitted: December 3, 2010
- Operation: General aviation
- Aircraft: N414AV
- Make and model: Cessna 414A
- Aircraft serial: 414A0294
- Engine: Cont TSIO550A
- System (JASC): 6113 · Propeller Spinner Section
- Part: Support
- Part number: C6175
- Condition: Broken
- Location: Lt Spinner
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH ENGINES RUNNING, PILOT NOTICED PIECES COMING OUT OF SPINNER.  DURING INSP, DISCOVERED THAT THE LT SPINNER SUPPORT WAS COMING APART. AND SEVERAL PIECES FELL ON THE GROUND.  THE SPINNER WAS NOT PROPERLY SHIMMED CAUSING THE SPINNER SUPPORT TO BE LOOSE AND VIBRATING DURING ENGINE RUN.  INSTALLED A NEW SPINNER SUPPORT AND SHIMMED AS REQUIRED.
